# SDR TWAA9914903

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 300-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING SKIN SURFACE FROM FRONT TO REAR SPAR UNDER THE BLACK ICE DETECTION STRIPE, STA 300 TO 360.  REMOVED BLACK ICE DETECTION STRIPE.  CLEANED CORROSION FROM SURFACE OF WING SKIN AND REPLACED TWO FASTENERS DUE TO CORROSION.  CLEANED HOLES FROM SAME.  ALODINED AND PRIMER PAINTED WING SKIN SURFACE.  REPAIRED PER 737-300 SRM 57-20-01, FIG 101 AND 102.  CHECK-C 7-19-98 LAX.
